Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A superlinear Sturm-Liouville problem


Author: George H. Pimbley
Journal: Trans. Amer. Math. Soc. 103 (1962), 229-248
MSC: Primary 34.30
MathSciNet review: 0138821
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. MR 0069338
  • [2] K. O. Friedrichs, Advanced ordinary differential equations, Lecture Notes, New York University, Institute of Mathematical Sciences, New York, 1954.
  • [3] Lawrence M. Graves, The Theory of Functions of Real Variables, McGraw-Hill Book Company, Inc., New York, 1946. MR 0018708
  • [4] E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • [5] Ignace I. Kolodner, Heavy rotating string—a nonlinear eigenvalue problem, Comm. Pure Appl. Math. 8 (1955), 395–408. MR 0071605
  • [6] M. A. Krasnosel′skiĭ, Some problems of nonlinear analysis, American Mathematical Society Translations, Ser. 2, Vol. 10, American Mathematical Society, Providence, R.I., 1958, pp. 345–409. MR 0094731
  • [7] George H. Pimbley Jr., A sublinear Sturm-Liouville problem, J. Math. Mech. 11 (1962), 121–138. MR 0138820
  • [8] Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. MR 0071727
  • [9] F. G. Tricomi, Integral equations, Pure and Applied Mathematics. Vol. V, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1957. MR 0094665
  • [10] A. C. Zaanen, Linear analysis, Interscience, New York, 1953.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0138821-6
Article copyright: © Copyright 1962 American Mathematical Society